Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Invariants of the rational plane quintic curve and of any rational curve of odd order


Author: Joseph Eugene Rowe
Journal: Trans. Amer. Math. Soc. 16 (1915), 45-50
MSC: Primary 14H45
MathSciNet review: 1500998
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1500998-6
PII: S 0002-9947(1915)1500998-6
Article copyright: © Copyright 1915 American Mathematical Society